# SDR SWAA2022030436757

- Difficulty date: March 26, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 61,587 hours, 36,183 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PANEL 193AL HAS A DELAMINATION ON THE INNER SKIN AT 2' 10' FROM I/B EDGE 18' FROM AFT EDGE / PANEL 193AL WITH DELAMINATION ON THE INNER SURFACE AT 2' 10' FROM I/B EDGE 18' FROM AFT EDGE WAS REPAIRED IAW SRM 51-70-05-2R-1 57545U 3-28-19
